How Should I Take Night Time Cold/flu
Use exactly as directed on the label, or as prescribed by your doctor. Do not use for longer than recommended. Cough and cold medicine is usually taken only for a short time until your symptoms clear up.
Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.
Measure liquid medicine with a special dose-measuring spoon or medicine cup. If you do not have a dose-measuring device, ask your pharmacist for one.
Stop taking the medicine and call your doctor if you still have a sore throat after 2 days, or if you have a fever, headache, rash, nausea, or vomiting.
If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken Night Time Cold/Flu within the past few days.
Store at room temperature away from moisture and heat. Do not allow liquid medicine to freeze.
Changes To Cough And Cold Medications
In the United States , all OTC cold products that are not sold behind the pharmacy counter have recently been reformulated with phenylephrine. Products that are sold from behind the pharmacy counter still contain pseudoephedrine.
To buy these, the person will need to present a valid ID, and their recent purchase history will be reviewed online through MethCheck, a database. The amount of each product that a person can buy within a certain time is restricted, because of the risk of abuse of these medications.
Examples of medications sold from behind the counter are Aleve Cold and Sinus, Motrin Cold and Sinus, Sudafed, and Sudafed 12 hour.
What Other Drugs Will Affect Night Time Cold/flu
Ask a doctor or pharmacist before using Night Time Cold/Flu if you are also using any other drugs, including prescription and over-the-counter medicines, vitamins, and herbal products. Some medicines can cause unwanted or dangerous effects when used together. Not all possible interactions are listed in this medication guide.
Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Ask your doctor before taking Night Time Cold/Flu with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or seizures.
Read Also: How Much Tylenol Cold And Flu Severe Should I Take
Which Cold And Flu Product Is Best For Me
Think about your main symptoms when selecting a product and read the label carefully.
Avoiding medicines you dont need will reduce the risk of side effects. A decongestant-only tablet or nasal spray, for instance, may be better than a combination product when your main symptom is a blocked nose.
Its best not to use more than one cold and flu product at the same time without checking with your doctor or pharmacist.
Cold and flu products may not be suitable for some people. Always ask your pharmacist for advice if you have pre-existing medical conditions, or you are pregnant or breastfeeding.
Cold and flu medicines are not suitable for children under six years of age and should only be given to children aged six to 11 years after discussion with a doctor or pharmacist.
What Is Night Time Cold/flu

Acetaminophen is a pain reliever and fever reducer.
Dextromethorphan is a cough suppressant. It affects the cough reflex in the brain that triggers coughing.
Doxylamine is an antihistamine that reduces the effects of the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.
Night Time Cold/Flu is a combination medicine used to treat headache, fever, body aches, cough, runny nose, sneezing, and sore throat caused by allergies, the common cold, or the flu.
Night Time Cold/Flu will not treat a cough that is caused by smoking, asthma, or emphysema.
Night Time Cold/Flu may also be used for purposes not listed in this medication guide.
Recommended Reading: Feeling Sick 2 Weeks After Flu Shot
How To Use Multi
See also Warning section.
If you are taking the over-the-counter product, read and follow all directions on the package label. If your doctor has prescribed this medication for you, take as directed by your doctor. If you have any questions, consult your doctor or pharmacist.
Take this medication by mouth with or without food or as directed by your doctor. If stomach upset occurs, it may help to take this medication with food or milk. Drink plenty of fluids when you use this medication unless otherwise directed by your doctor. The fluid will help loosen the mucus in your lungs.
If you are using the liquid form of this medication, carefully measure the dose using a special measuring device/spoon. Do not use a household spoon because you may not get the correct dose. If your liquid form is a suspension, shake the bottle well before each dose.
If you are taking extended-release capsules, swallow them whole. Do not crush or chew extended-release capsules or tablets. Doing so can release all of the drug at once, increasing the risk of side effects. Also, do not split extended-release tablets unless they have a score line and your doctor or pharmacist tells you to do so. Swallow the whole or split tablet without crushing or chewing.
If you are taking the chewable form of this medication, chew it thoroughly before swallowing.
How Do I Manage The Flu When Im Pregnant Or Breastfeeding
Influenza, also known as the flu, is an infection caused by the influenza virus.
Most people who catch the flu start to notice symptoms about 1 to 3 days after being in contact with someone carrying the virus.
Symptoms of the flu include:
- loss of appetite
If you are pregnant and think you might have the flu, you should see your doctor right away. If you are pregnant, especially if you are in your second or third trimester, you are more likely to become seriously unwell with the flu than people who are not pregnant.
If your doctor suspects that you have the flu, they may take a swab from the inside of your nose and throat to confirm the diagnosis. They may also prescribe you an antiviral medicine if they are concerned about the effects of the flu on your health. This medicine is more effective the earlier you take it, so its important to see your doctor when you first notice flu symptoms.
There are also strategies you can use to relieve your symptoms while you recover. These strategies are similar to those used to treat cold symptoms.
Read Also: Chances Of Catching The Flu
What Happens If I Overdose
Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. An overdose of acetaminophen can be fatal.
The first signs of an acetaminophen overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.
Is The Flu Dangerous During Pregnancy
If you are pregnant, the flu can be dangerous for you and for your baby.
If you are pregnant, you are more likely to catch the flu, and you are more likely to experience severe symptoms and complications. Even if you are healthy and your pregnancy is normal, catching the flu can cause life-threatening complications.
Complications of the flu in pregnancy include:
Read Also: What Is Considered The Flu Season
Everyone 6 Months And Older Should Get The Flu Shot
The flu shot is your best defence against the flu. The flu shot is recommended for everyone 6 months of age and older.
It can save lives by:
- protecting you, if you’re exposed to the virus
- preventing you from getting very sick
- protecting people close to you:
- because you’re less likely to spread the virus
- who are at higher risk of serious flu complications if they get the flu
The flu shot wont protect you against COVID-19.
Can’t Find What You’re Looking For
MedsChat is a popular drug forum. Featuring frequently updated message boards and an extensive index for medicine, health conditions, and drug information. Since 2005 we’ve been a community where patients, caregivers, and other interested parties can share drug-related questions and stories freely and anonymously. Learn More
You May Like: Non Egg Based Flu Shot
What Medicines Can I Take While Im Breastfeeding
If you need to take medicines while you are breastfeeding, check with your doctor or pharmacist that they are safe for you and your baby. Even when your medicine is considered safe during breastfeeding, it is best to breastfeed your baby before you take your medicine.
While you are breastfeeding, its especially important to maintain good hygiene to reduce the chance of spreading the infection to your baby and other members of your household.
Here are some common medicines and some information about their use while youre breastfeeding.
There is limited scientific information about many herbal or complementary products or medicines and their safety while breastfeeding. If you are breastfeeding and want to use a herbal medicine, check with your doctor or pharmacist about their safety and effectiveness before you do.
Key Highlights Of Nicip Cold & Flu Tablet

-
Is It safe with alcohol?
Consult your doctor before using this medication.
-
Are there any pregnancy warnings?
Pregnant women should consult doctor before use.
-
Are there any breast-feeding warnings?
Breastfeeding women should consult doctor before using this medication.
-
Is it safe to drive while on this medicine?
There is no data available. Please consult doctor before consuming the drug.
-
Does this affect kidney function?
Caution to be advised in patients with impaired renal function. This medicine should be used with caution in patients with underlying kidney disease. Please Consult your doctor. Caution to be advised in patients with severe impaired renal function.
-
Does this affect liver function?
Use of this medicine should be avoided in patients with underlying liver disease.
Read Also: Cvs Flu Clinic At Work
Coldrex Pe Cold And Flu Day And Night 24 Tablets
Coldrex Day & Night is specially formulated to provide fast and effective relief from the symptoms of cold and flu, including:HeadacheBlocked or runny noseBody aches & pains
The night tablet relieves your symptoms and contains an additional active ingredient to help you get a good nights sleep.
IngredientsDay formula contains Paracetamol 500mg, Phenylephrine HCI 5mg, and Dextromethorphan HBr 15mg per Caplet®.
Night formula contains Paracetamol 500mg, Phenylephrine HCI 5mg, Dextromethorphan HBr 15mg and Chlorpheniramine maleate 2mg per Caplet.
Directions & PrecautionsAlways read the label carefully and use strictly as directed. If symptoms persist or side effects develop, see your healthcare professional.
Do not use Coldrex:For children below 12 years of ageFor more than 48 hours in children aged 12 to 17, except on medical adviceFor more than a few days at a time in adults, except on medical adviceIf using other medicines containing the same active ingredients as Coldrex, or any other cold or decongestant productsIf you are sensitive to any of the ingredients in ColdrexIf you have hypertension, except on medical advice
DAY 2 caplets every 4-6 hours as necessary NIGHT 2 caplets at bedtime. Do not take DAY caplets within 6 hours of the NIGHT caplets
Store Or Brand Medication: Which Is Better
Store-brand or generic medication can be much cheaper than the advertised brands. They are easy to find, as most stores place both versions together.
Generic and brand OTC medicines are equally safe, as they must both meet the standards established by the Food and Drug Administration .
A pharmacist can help customers choose a suitable remedy for their symptoms. They can recommend products that contain the appropriate active ingredients.
Alternative options for treating a cough or cold include:
- getting plenty of rest and fluids
- gargling with warm salt water
- using a chest rub
Read Also: City Of Austin Flu Shots
What Should I Avoid While Taking Night Time Cold/flu
Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.
Avoid drinking alcohol. It may increase your risk of liver damage while you are taking acetaminophen, and can increase certain side effects.
This medication may cause blurred vision and may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert and able to see clearly.
Coldrex Pe Cold And Flu Day And Night 48 Tablets
Coldrex Day & Night is specially formulated to provide fast and effective relief from the symptoms of cold and flu, including:HeadacheBlocked or runny noseBody aches & pains
The night tablet relieves your symptoms and contains an additional active ingredient to help you get a good nights sleep.
IngredientsDay formula contains Paracetamol 500mg, Phenylephrine HCI 5mg, and Dextromethorphan HBr 15mg per Caplet®.
Night formula contains Paracetamol 500mg, Phenylephrine HCI 5mg, Dextromethorphan HBr 15mg and Chlorpheniramine maleate 2mg per Caplet.
Directions & PrecautionsAlways read the label carefully and use strictly as directed. If symptoms persist or side effects develop, Always read the label carefully and use strictly as directed. If symptoms persist or side effects develop, see your healthcare professional.
Do not use Coldrex:For children below 12 years of ageFor more than 48 hours in children aged 12 to 17, except on medical adviceFor more than a few days at a time in adults, except on medical adviceIf using other medicines containing the same active ingredients as Coldrex, or any other cold or decongestant productsIf you are sensitive to any of the ingredients in ColdrexIf you have hypertension, except on medical advice
DAY 2 caplets every 4-6 hours as necessary NIGHT 2 caplets at bedtime. Do not take DAY caplets within 6 hours of the NIGHT caplets
Read Also: Walgreens High Dose Flu Shot Cost
Groups Who Should Especially Get The Vaccine
The flu shot can protect you against the flu. Because of this, it can reduce your chances of being infected with COVID-19 and the flu at the same time. This can lead to serious complications. You should especially receive the flu vaccine this season if youre:
- at high risk of severe COVID-19 related illness
- capable of spreading the flu to those at high risk of severe illness related to COVID-19
The flu vaccine is especially important for the following groups.
What This Means For Your Cold And Flu Season
Acetaminophen is a safe and very effective drug. The vast majority of all patients who take this medication to treat common symptoms of pain and fever will find relief with appropriate use. However, even when in the fog of cold or flu symptoms, be careful to read the label of any cough, cold, or pain medication for the amount of acetaminophen in the drug so that you dont inadvertently take too much. If unsure, ask a pharmacist for assistance in how to safely use combination medications that include acetaminophen.
Finally, keep in mind that in most cases, viral illnesses such as the common cold and flu generally get better on their own with rest, fluids, and time.
About the Author
Susan Farrell, MD, Contributing Editor
You May Like: Adjuvant Vs High Dose Flu Vaccine
Fast Facts On Cough And Cold Medications:
Here are some key points about cough and cold medications. More detail is in the main article.
- A wide array of over-the-counter medication is available for coughs and colds.
- Combined treatments target more than one symptom at a time.
- It is important to know which ingredients do what, to avoid making symptoms worse.
- Some medications can interact or have adverse effects, so it is important to take safety precautions and read the instructions carefully.
One study has suggested that fewer than 40 percent of consumers are familiar with the most common active ingredients in cough, cold, and flu remedies, and only 43 percent ask the pharmacist for help.
A cold or seasonal flu can have a wide range of symptoms, so it is important to treat the right ones. For example, a person with a runny nose and sore throat should not use medications that include an ingredient to control coughs. A cough helps remove mucus from the throat.
Consumers must make sure they choose medications that treat only the symptoms that they have and avoid taking medications they do not need. Understanding the different active ingredients and which symptoms they treat can help find the most suitable OTC treatment.
Analgesics: These include acetaminophen and the non-steroidal anti-inflammatory drugs aspirin, ibuprofen, and naproxen sodium.
: These are for nose and chest congestion. Pseudoephedrine and phenylephrine are examples.
Pharma Cold And Flu Side Effects

8pharma cold and flu side effects
I am wondering about the amounts of ingredients in this medication, especially the antihistamine? I took two tablets about 2 hours apart from each other and I feel very jittery. I also feel anxious. ## I took 2 tablets every 4 hours and now I’m feeling a bit dizzy ## I am allergic to aspirin, so I am wondering if pharma cold and flu is safe for me to take?
I am having continuous noise in ear.Is it safe to take cognix plus for 60 days or more?Is there any side effect?My doctor had prescribed me the same tab. I am getting deep sleep at night. My age is 56 yrs and I have no any other health problem. Is the tablet safe? Please clarify. ## Hi. I have some issues with hearing problems due to cold and flu. My doctor suggested to take daily each tab of cognix plus. But now after three months of use I don’t take it anymore. But after that the same issues have returned. My question is whether I can get the same medicine in Saudi Arabia? If yes please suggest the same tab name which is available in a Saudi pharmacy.
Recommended Reading: Can You Get A Flu Shot At Kroger Pharmacy